Теорема Хелли для d -выпуклых поверхностей

Л.Ф. Герман

Matematiceskie issledovanija (1975)

  • Volume: 10, Issue: 2, page 250-254
  • ISSN: 0542-9994

How to cite


Герман, Л.Ф.. "Теорема Хелли для $d$-выпуклых поверхностей." Matematiceskie issledovanija 10.2 (1975): 250-254. <http://eudml.org/doc/189297>.

author = {Герман, Л.Ф.},
journal = {Matematiceskie issledovanija},
language = {rus},
number = {2},
pages = {250-254},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Теорема Хелли для $d$-выпуклых поверхностей},
url = {http://eudml.org/doc/189297},
volume = {10},
year = {1975},

AU - Герман, Л.Ф.
TI - Теорема Хелли для $d$-выпуклых поверхностей
JO - Matematiceskie issledovanija
PY - 1975
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 10
IS - 2
SP - 250
EP - 254
LA - rus
UR - http://eudml.org/doc/189297
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.